# SDR CA050420003

- Difficulty date: April 18, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 24,104 hours
- Engine: Pwa PT6A34
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 4A3441
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE MAINTENANCE INSPECTION, A CRACK WAS FOUND ON THE RUDDER UPPER HINGE BRACKET.  THIS BRACKET IS ATTACHED TO THE RUDDER FRONT SPAR AND ATTACHED TO THIS ARE TWO FLANGES FOR THE RUDDER UPPER HINGE BOLT.  THE CRACK ON THE BRACKET EXTENDS FROM A DRAIN HOLE ON THE UPPER LEFT SIDE OF THE BRACKET THROUGH TWO RIVET HOLES, RIVETS WHICH RETAIN THE UPPER HINGE FLANGE, TOWARDS A DRAIN HOLE ON THE RIGHT SIDE OF THE BRACKET.  A NEW BRACKET WILL BE INSTALLED.  ATTACHED ARE PICTURES WHERE THE CRACKS CAN BE SEEN.
